# SDR CALA9901252

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Component: Radiant
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CABIN EMERGENCY PATH LIGHTING INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-00.
